advertisement
Question
Posted by: Susan | 2008/09/11

contraceptives

Good day Doc, I have been taking an Injection from may, so far went 3 times, its called Nur, now I want to have a baby. I want to know how long it will take for this injection to come out of my system. Is there a medication I can use to wash it out?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Susan
No there isn't a medication you can use to wash it out - it may take 6 months to a year to wash out of your system
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement